| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the lens was exchanged for another lens model following the initial procedure.Clinical reason for explant was mentioned as the lens did not match diopter which was implanted.Additional information has been received, patient was scheduled to have a distance toric lens to correct vision for distance.She was a severe myope and used soft contact lenses.She had measurements done with contact lenses not present for 2 weeks.The measurements were symmetric.The correct lens was ordered, placed into the eye, and at her post op she had a large myopic surprise.No other pathology was noted and there was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each intra ocular lens (iol) is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company model (1.50cyl), 18.5 diopter (add power +2.2/+3.2) lens was replaced with an unspecified lens model.The product has not been received to evaluate.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to additional request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).